# SDR AALA20130523015

- Difficulty date: May 22, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 58,375 hours, 7,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHT AT ROW 39HJ INOPERATIVE.  REPLACED LIGHT ASSY FOR OVERHEAD LIGHT AT ROW 39HJ.  OPS CHECK NORMAL.
